# SDR AALA202505201121

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT WORK CORRECTLY (EPSU) EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN. MAINTENANCE REPLACED EPSU) EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN IAW AMM 33-51-38-000-001-AAND AMM 33-51-38-400-001-A.
